A compactness theorem for linear equations

Studia Logica 57 (2-3):355 - 357 (1996)
  Copy   BIBTEX

Abstract

It is proved that a system of linear equations over an arbitrary field has a solution if every finite subsystem has a solution provided that the set of variables can be well ordered.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,140

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
18 (#614,184)

6 months
1 (#447,993)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On vector spaces over specific fields without choice.Paul Howard & Eleftherios Tachtsis - 2013 - Mathematical Logic Quarterly 59 (3):128-146.

Add more citations

References found in this work

No references found.

Add more references